MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 AGILITY LP TALAR SZ3 RT; ANKLE IMPLANT

DEPUY ORTHOPAEDICS, INC.1818910 AGILITY LP TALAR SZ3 RT; ANKLE IMPLANT
Catalog Number 140403000
Medical Device Problem Codes Loss of Osseointegration (2408); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address subsidence and loosening of talar component at the implant to bone interface.
 
Additional Manufacturer Narrative
The device associated with this report was not returned.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AGILITY LP TALAR SZ3 RT
Common Device Name
ANKLE IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6740233
Report Number1818910-2017-21711
Device Sequence Number1247233
Product Code HSN
UDI-Device Identifier10603295035268
UDI-Public10603295035268
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K053569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number140403000
Device Lot NumberC13BW1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date07/25/2017
Supplement Report FDA Received Date08/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight88